M. V. Keldysh's multiple completeness and the uniqueness of the solution of the corresponding Cauchy problem
Funkcionalʹnyj analiz i ego priloženiâ, Tome 4 (1970) no. 2, pp. 10-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1970_4_2_a1,
author = {G. A. Voropaeva and V. P. Maslov},
title = {M. {V.} {Keldysh's} multiple completeness and the uniqueness of the solution of the corresponding {Cauchy} problem},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {10--17},
year = {1970},
volume = {4},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1970_4_2_a1/}
}
TY - JOUR AU - G. A. Voropaeva AU - V. P. Maslov TI - M. V. Keldysh's multiple completeness and the uniqueness of the solution of the corresponding Cauchy problem JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1970 SP - 10 EP - 17 VL - 4 IS - 2 UR - http://geodesic.mathdoc.fr/item/FAA_1970_4_2_a1/ LA - ru ID - FAA_1970_4_2_a1 ER -
%0 Journal Article %A G. A. Voropaeva %A V. P. Maslov %T M. V. Keldysh's multiple completeness and the uniqueness of the solution of the corresponding Cauchy problem %J Funkcionalʹnyj analiz i ego priloženiâ %D 1970 %P 10-17 %V 4 %N 2 %U http://geodesic.mathdoc.fr/item/FAA_1970_4_2_a1/ %G ru %F FAA_1970_4_2_a1
G. A. Voropaeva; V. P. Maslov. M. V. Keldysh's multiple completeness and the uniqueness of the solution of the corresponding Cauchy problem. Funkcionalʹnyj analiz i ego priloženiâ, Tome 4 (1970) no. 2, pp. 10-17. http://geodesic.mathdoc.fr/item/FAA_1970_4_2_a1/
[1] Keldysh M.V., “O sobstvennykh znacheniyakh i sobstvennykh funktsiyakh nekotorykh klassov nesamosopryazhennykh uravnenii”, DAN SSSR, 77:1 (1951), 11–14 | Zbl
[2] Allakhverdiev D.E., O sobstvennykh znacheniyakh i sobstvennykh elementakh nesamosopryazhennykh operatorov, ratsionalno zavisyaschikh ot spektralnogo parametra, Doktorskaya dissertatsiya, M., 1968